# SDR 96ZZZX1548

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Flexjet, LLC, repair station DJFR206D
- Propeller: Mcauly 3AF32C93
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D4344
- Condition: Cracked
- Location: Nr 2 Bld Socket
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C/W AD 95-24-05, FOUND HUB CRACKED IN THREADS, NR 2 BLADE SOCKET.  TOTAL TIME SINCE OVERHAUL, 1,226.8 HOURS.
